EconPapers    
Economics at your fingertips  
 

Quadrature-Based Methods for Obtaining Approximate Solutions to Nonlinear Asset Pricing Models

George Tauchen () and Robert Hussey

Econometrica, 1991, vol. 59, issue 2, 371-96

Abstract: This paper develops a discrete state space solution method for a class of nonlinear rational expectations models. The method works by using numerical quadrature rules to approximate the integral operators that arise in stochastic intertemporal models. It is particularly useful for approximating asset pricing models and has potential applications in other problems as well. An empirical application uses the method to study the relationship between the risk premium and the conditional variability of the equity returns under ARCH endowment processes. Copyright 1991 by The Econometric Society.

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (588) Track citations by RSS feed

Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819910 ... O%3B2-Y&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:59:y:1991:i:2:p:371-96

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2022-08-09
Handle: RePEc:ecm:emetrp:v:59:y:1991:i:2:p:371-96